# SDR DL76G011126

- Difficulty date: July 7, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 492 hours, 83 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272T1200176
- Condition: Separated
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYDRAULIC SYSTEM QUANTITY AND PRESSURE WENT TO ZERO DURING DESCENT AND APPROACH.  ACCOMPANIED BY A SPOILERS EICAS MESSAGE.  NO ABNORMAL CONTROL INPUTS WERE FELT.  ACCOMPLISHED PROCEDURES PER POM.  FOUND HYD PRESSURE LINE TO NR 7 SPOILER PCA SEPARATED FROM PCA.  LINE FAILED AT SWAGE.  REPLACED SAME.
